# SDR VNAA20110727

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 16,784 hours, 17,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280.0 FLOOR TRAVERSE BEAM WAS FOUND CRACKED AND CORRODED.  THE FS 280.0 FLOOR TRAVERSE BEAM WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
